I have been taking the gianvi pill for about 5-6 months now but this month 3 days before thanksgiving I missed a total of 3 pills. I had unprotected sex with my boyfriend on thanksgiving and he ejaculated inside of me. But earlier that day I did double up on the pill before we had sex. 3-4 days after thanksgiving I missed 3-4 pills but then started taking them. Recently I have been feeling weird like my boobs would get a little sore but not too much and other things. I have been pregnant before and the symptoms were different then the ones that I have now. I also have not had my period for about 2 months and I dont take the pills to skip my period anymore. Could I be pregnant? I go see my doctor on the 22nd of this month and I am really scared that I could be pregnant. I need some advice please thank you.
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.